# SDR RRXA96070

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HOLE DRILLED IN FRAME INBD FLANGE, LT SIDE OF UPPER CARGO COMPARTMENT, Y=320, 3 ABOVE FLOOR.  REMOVED FASTENERS, FABRICATED REPAIR ANGLE AND HEAT TREATED IAW DER APPROVED ENGINEERING SKETCH A98-R03 AND INSTALLED IAW DC-8 SRM 51-1-21.
